EconPapers    
Economics at your fingertips  
 

Standards for Regression Discontinuity Designs

P. Schochet, T. Cook, J. Deke, Guido Imbens (), J.R. Lockwood, J. Porter and J. Smith
Authors registered in the RePEc Author Service: Jeffrey Andrew Smith () and Julie Patricia Smith

Mathematica Policy Research Reports from Mathematica Policy Research

Keywords: WWC; Regression; Discontinuity; Education (search for similar items in EconPapers)
JEL-codes: I (search for similar items in EconPapers)
Date: 2010-06-30
References: Add references at CitEc
Citations View citations in EconPapers (3) Track citations by RSS feed

Downloads: (external link)
http://ies.ed.gov/ncee/wwc/pdf/wwc_rd.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://ies.ed.gov/ncee/wwc/pdf/wwc_rd.pdf [302 Found]--> https://ies.ed.gov/ncee/wwc/pdf/wwc_rd.pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mpr:mprres:e5d6da12fbe441b88cb04013d5093f2a

Access Statistics for this paper

More papers in Mathematica Policy Research Reports from Mathematica Policy Research Mathematica Policy Research P.O. Box 2393 Princeton, NJ 08543-2393 Attn: Communications. Contact information at EDIRC.
Series data maintained by Joanne Pfleiderer ().

 
Page updated 2017-11-17
Handle: RePEc:mpr:mprres:e5d6da12fbe441b88cb04013d5093f2a